# SDR ALG2005F00080

- Difficulty date: August 5, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N41GH
- Make and model: Bell 206L-1
- Aircraft serial: 45502
- Engine: Allsn 250C28B
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Hand Pump
- Part number: 206076030111
- Part serial: K0314
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE PILOT NOTICED THE CYCLIC AND COLLECTIVE ARE STIFF WITH NO FRICTION APPLIED.  THE PILOT FOLLOWED EMERGENCY CHECK LIST AND LANDED.  THE SUBSEQUENT INSPECTION BY MECHANIC REVEALED THAT THE HYD PUMP SHAFT SPLINES WERE STRIPPED.  REMOVED AND REPLACED HYD PUMP, HYD FILTER AND HYD LINES AND THE AC WAS RETURNED TO SERVICE UPON COMPLETION OF ALL FUNCTION CHECKS IAW MM. (K)
